Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Does taken an overdose of Motrin have any side effects ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
I accidently took 8 Motrine.....will I be ok?
Posted Thu, 26 Apr 2012 in Drug Abuse
Answered by Dr. Sunil.N 3 hours later
Hi ,

Thanks for your query.

Motrin (IBUPROFEN) is generally considered as safe drug but 8 tablets(of 400mg strength that is 400*8=3200mg) can cause a serious health hazard.

If you had noticed any of the following symptoms :
1) severe stomach pain
2)coffee ground-like vomit
3)unusually fast or slow heartbeat
4) trouble breathing
5)extreme drowsiness
6)loss of consciousness
7) seizures.

Please visit a ER as the above symptoms indicates the over dosage of the drug Motrin.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor